RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 90–118 (Mi umn4156)  

This article is cited in 6 scientific papers (total in 6 papers)

International Topology Conference
Survey lectures

On homology theory associated with the Aleksandrov–Čech cohomology

E. G. Sklyarenko


Full text: PDF file (2393 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 103–137

Bibliographic databases:

UDC: 513.83
MSC: 14F25, 18G40, 18G55, 55T25, 55N30, 20J06

Citation: E. G. Sklyarenko, “On homology theory associated with the Aleksandrov–Čech cohomology”, Uspekhi Mat. Nauk, 34:6(210) (1979), 90–118; Russian Math. Surveys, 34:6 (1979), 103–137

Citation in format AMSBIB
\Bibitem{Skl79}
\by E.~G.~Sklyarenko
\paper On~homology theory associated with the Aleksandrov--\v Cech cohomology
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 90--118
\mathnet{http://mi.mathnet.ru/umn4156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562822}
\zmath{https://zbmath.org/?q=an:0426.55005|0444.55002}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 103--137
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003307}


Linking options:
  • http://mi.mathnet.ru/eng/umn4156
  • http://mi.mathnet.ru/eng/umn/v34/i6/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “Some applications of the functor $\varprojlim^1$”, Math. USSR-Sb., 51:2 (1985), 367–387  mathnet  crossref  mathscinet  zmath
    2. E. G. Sklyarenko, “On Zeeman's filtration in homology”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 477–488  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. G. Sklyarenko, “Connection homology and cohomology between sets. Enclosure homology and cohomology of a closed set”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 307–335  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. G. Sklyarenko, “On the nature of homological products and duality”, Russian Math. Surveys, 49:1 (1994), 151–215  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. A. Melikhov, “Isotopic and continuous realizability of maps in the metastable range”, Sb. Math., 195:7 (2004), 983–1016  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. D. V. Artamonov, “Local Homology and Dimensional Full-Valuedness”, Math. Notes, 81:5 (2007), 573–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:224
    Full text:104
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020